MAUDE Adverse Event Report: K2M, INC. PLATE, 2 LEVEL; SIZE 42 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

K2M, INC. PLATE, 2 LEVEL; SIZE 42 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number AA01-42F42V
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : device location unknown.
 
Event or Problem Description
Consumer reported complaint for error message (e-3) with 2 vials of test strips (reference (b)(4)).During the call, a blood test was performed by the customer and produced e-3 error using true metrix meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 05/31/2024 and test strips were opened two days before the call.The customer reported feeling dizzy; customer stated he was going to see his doctor after the call due to the dizziness.Customer is insulin dependent but he did not specify if he based the dosage of insulin on his results.
 
Event or Problem Description
A company representative reported that a patient was revised to address migrated ozark screws and an ozark plate with a disengaged locking mechanism.This report captures the ozark plate.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.

Brand Name
PLATE, 2 LEVEL; SIZE 42 MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key17667253
Report Number3004774118-2023-00106
Device Sequence Number20395086
Product Code KWQ
UDI-Device Identifier10888857401617
UDI-Public10888857401617
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K172104
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAA01-42F42V
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/28/2023
Initial Report FDA Received Date08/31/2023
Supplement Report FDA Received Date01/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown